Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 127, Number 2

All articles in this issue are freely accessible.

Generalized interpolation in $H^{∞}$
Donald Sarason.
Trans. Amer. Math. Soc. 127 (1967), 179-203
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0208383
Two characterizations of compact local trees
G. E. Dimitroff.
Trans. Amer. Math. Soc. 127 (1967), 204-220
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0210094
Amenable groups and groups with the fixed point property
Neil W. Rickert.
Trans. Amer. Math. Soc. 127 (1967), 221-232
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0222208
On quasi-pseudoconformality in several complex variables
Ricardo Nirenberg.
Trans. Amer. Math. Soc. 127 (1967), 233-240
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0218622
Nonautonomous differential equations and topological dynamics. I. The basic theory
George R. Sell.
Trans. Amer. Math. Soc. 127 (1967), 241-262
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0212313
Nonautonomous differential equations and topological dynamics. II. Limiting equations
George R. Sell.
Trans. Amer. Math. Soc. 127 (1967), 263-283
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0212314
Automorphisms of a class of metabelian groups
S. Bachmuth.
Trans. Amer. Math. Soc. 127 (1967), 284-293
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0213436
Automorphisms of a class of metabelian groups. II
S. Bachmuth and H. Y. Mochizuki.
Trans. Amer. Math. Soc. 127 (1967), 294-301
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0213437
Stable subalgebras of Lie algebras and associative algebras
Stanley Page and R. W. Richardson.
Trans. Amer. Math. Soc. 127 (1967), 302-312
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0206065
Jordan algebras of self-adjoint operators
Edward G. Effros and Erling Størmer.
Trans. Amer. Math. Soc. 127 (1967), 313-316
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0206733
On central topological groups
Siegfried Grosser and Martin Moskowitz.
Trans. Amer. Math. Soc. 127 (1967), 317-340
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0209394
A decomposition of mixed abelian groups
John A. Oppelt.
Trans. Amer. Math. Soc. 127 (1967), 341-348
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0213435
A nonzero determinant related to Schur’s matrix
Stephen Salaff.
Trans. Amer. Math. Soc. 127 (1967), 349-355
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0212032
Corrections: “A sufficient condition for total monotonicity”
B. E. Rhoades.
Trans. Amer. Math. Soc. 127 (1967), 356-360
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0206553
American Mathematical Society